Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 6, No. 2

  •  Wendy Smith    


International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 6, Number 2


Bibi Abdelouahab, University Mentouri Constantine, Algeria

Carla J. Thompson, University of West Florida, USA

Chin-Shang Li (Editor-in-Chief), University of California, USA

Douglas Lorenz, University of Louisville, USA

Farida Kachapova, The Auckland University of Technology, New Zealand

Gabriel A. Okyere, Kwame Nkrumah University of Science and Technology, Ghana

Gane Samb Lo, University Gaston Berger, SENEGAL

Gennaro Punzo, University of Naples Parthenope, Italy

Gerardo Febres, Universidad Simon Bolívar, Venezuela

Hui Zhang, St. Jude Children’s Research Hospital, USA

Jacek Białek, University of Lodz, Poland

Jorge M. Mendes, NOVA University of Lisbon, Portugal

Kassim S. Mwitondi, Sheffield Hallam University, UK

Krishna K. Saha, Central Connecticut State University, USA

Man Fung LO, Hong Kong Polytechnic University, Hong Kong

Nahid Sanjari Farsipour, Alzahra University, Iran

Nicolas MARIE, ESME Sudria Paris, France

Philip Westgate, University of Kentucky, USA

Sajid Ali, Bocconi University, Italy

Shatrunjai Pratap Singh, John Hancock Financial Services, USA

Sohair F. Higazi, University of Tanta, Egypt

Subhradev Sen, Alliance University, India

Tewfik Kernane, University of Sciences and Technology USTHB, Algeria

Zaixing Li, China University of Mining and Technology (Beijing), China



Wendy Smith

On behalf of,

The Editorial Board of International Journal of Statistics and Probability

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2021): 20
  • i10-index (December 2021): 51
  • h5-index (December 2021): N/A
  • h5-median(December 2021): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )